See Alike in...

Alike App

Browser

Sis99

810d

I recently changed medications and have been feeling awful the last few weeks, have any of you had similar experiences?

Top reply
    • Chronically_Awesome

      810d

      Definitely. I switched back and forth between meds and I ended up going on another med to help manage some side effects. Communicate with your doctor and try to keep a record of how you feel and how often.

    • Chronically_Awesome

      810d

      Definitely. I switched back and forth between meds and I ended up going on another med to help manage some side effects. Communicate with your doctor and try to keep a record of how you feel and how often.

    • teeny

      810d

      DEFINITELY tell your doctor, especially if you’re already past the two week adjustment period. when i first started taking meds i was sleeping all the time for a couple weeks but since then i’ve been mostly okay. there’s so many different meds you could take so i would tell your doctor if you’re having bad side effects bc it likely is just not the right fit for you

    • FibroMH

      810d

      Yes. Theres so many meds for this out there to try. I'd look them up and tell my doctor how this one makes me feel.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion